RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2012, Volume 18, Number 2, Pages 254–264 (Mi timm827)  

This article is cited in 2 scientific papers (total in 2 papers)

Stability of autoresonance models under persistent disturbances

O. A. Sultanov

Ufa State Aviation Technical University

Abstract: The paper is devoted to investigating the stability of growing solutions of nonlinear systems related to the autoresonance phenomenon. The aim of the paper is to find conditions under which solutions are stable under persistent disturbances. The main tool here is the Lyapunov function. The results obtained for the main resonance equations are extended to general nonautonomous systems close to Hamiltonian systems.

Keywords: stability, perturbations, Lyapunov function, nonlinear systems, autoresonance.

Full text: PDF file (223 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 517.925.51
Received: 01.10.2011

Citation: O. A. Sultanov, “Stability of autoresonance models under persistent disturbances”, Trudy Inst. Mat. i Mekh. UrO RAN, 18, no. 2, 2012, 254–264

Citation in format AMSBIB
\Bibitem{Sul12}
\by O.~A.~Sultanov
\paper Stability of autoresonance models under persistent disturbances
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2012
\vol 18
\issue 2
\pages 254--264
\mathnet{http://mi.mathnet.ru/timm827}
\elib{http://elibrary.ru/item.asp?id=17736205}


Linking options:
  • http://mi.mathnet.ru/eng/timm827
  • http://mi.mathnet.ru/eng/timm/v18/i2/p254

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Sultanov, “Stability of autoresonance models subject to random perturbations for systems of nonlinear oscillation equations”, Comput. Math. Math. Phys., 54:1 (2014), 59–73  mathnet  crossref  crossref  isi  elib  elib
    2. Kalyakin L.A., “Lyapunov Functions in Barriers For Parabolic Equations and in Stability Problems With Respect To “White Noise””, Russ. J. Math. Phys., 21:4 (2014), 472–483  crossref  mathscinet  zmath  isi  elib  scopus
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:165
    Full text:38
    References:28
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019